Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the Thue inequality


Author: Michael A. Bean
Journal: Proc. Amer. Math. Soc. 123 (1995), 1975-1979
MSC: Primary 11J25; Secondary 11D75
MathSciNet review: 1283540
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for an arbitrary binary form $ F(X,Y)$, there is no non-trivial lower bound for the area of the region $ \vert F(x,y)\vert \leq 1$ which depends only on the discriminant of F.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11J25, 11D75

Retrieve articles in all journals with MSC: 11J25, 11D75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1283540-3
PII: S 0002-9939(1995)1283540-3
Article copyright: © Copyright 1995 American Mathematical Society